# SDR 07FDEA05123

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: A53610586201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WELL, RT BULKHEAD STRAP CRACKED BETWEEN FR 13A AND FR 14 UNDER E/E COMPT FLOOR PANEL NR 122NF.   REMOVED & REINSTALLED HARDWARE FOR NOSE GEAR UPLOCK SUPPORT REF SRM 51-40-21. REMOVED AND REINSTALLED RT NLG GROUND CONTROL TORQUE TUBE REF AMM 32-31-00-2 & SRM 51-40-21.  PERFORMED NLG DOOR GROUND OPEN & CLOSE, OPS CHECK REF AMM 32-31-00-5.  OPS CHECK GOOD COMPLIED WITH EA 6-5310-109234.
